Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 3605639, 15 pages
http://dx.doi.org/10.1155/2016/3605639
Research Article

On the Boundedness of Biparameter Littlewood-Paley -Function

School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 5 September 2016; Accepted 19 October 2016

Academic Editor: Dashan Fan

Copyright © 2016 Mingming Cao and Qingying Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Littlewood and R. Paley, “Theorems on Fourier series and power series, II,” Proceedings London Mathematical Society, vol. 42, pp. 52–89, 1936. View at Google Scholar
  2. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  3. E. M. Stein, “On some funcions of Littlewood-Paley and Zygmund,” Bulletin of the American Mathematical Society, vol. 67, pp. 99–101, 1961. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Fefferman, “Inequalities for strongly singular convolution operators,” Acta Mathematica, vol. 124, pp. 9–36, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Cao, K. Li, and Q. Xue, “A characterization of two weight norm inequality for Littlewood-Paley gλ*-function,” http://arxiv.org/abs/1504.07850.
  6. M. T. Lacey, “The two weight inequality for the Hilbert transform: a primer,” https://arxiv.org/abs/1304.5004.
  7. M. T. Lacey, “Two-weight inequality for the Hilbert transform: a real variable characterization, II,” Duke Mathematical Journal, vol. 163, no. 15, pp. 2821–2840, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. T. Lacey and K. Li, “Two weight norm inequalities for g function,” Mathematical Research Letters, vol. 21, no. 3, pp. 521–536, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. T. Lacey, E. T. Sawyer, C.-Y. Shen, and I. Uriarte-Tuero, “Two-weight inequality for the Hilbert transform: a real variable characterization, I,” Duke Mathematical Journal, vol. 163, no. 15, pp. 2795–2820, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Cao and Q. Xue, “A non-homogeneous local Tb theorem for Littlewood-Paley gλ*-function with Lptesting condition,” https://arxiv.org/abs/1507.05291.
  11. R. Fefferman and E. M. Stein, “Singular integrals on product spaces,” Advances in Mathematics, vol. 45, no. 2, pp. 117–143, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Martikainen, “Representation of bi-parameter singular integrals by dyadic operators,” Advances in Mathematics, vol. 229, no. 3, pp. 1734–1761, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Hytönen and H. Martikainen, “Non-homogeneous T1 theorem for bi-parameter singular integrals,” Advances in Mathematics, vol. 261, pp. 220–273, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Martikainen, “Boundedness of a class of bi-parameter square functions in the upper half-space,” Journal of Functional Analysis, vol. 267, no. 10, pp. 3580–3597, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Ou, “A T(b) theorem on product spaces,” Transactions of the American Mathematical Society, vol. 367, no. 9, pp. 6159–6197, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. P. Hytönen, “The sharp weighted bound for general Calderón-Zygmund operators,” Annals of Mathematics, vol. 175, no. 3, pp. 1473–1506, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Nazarov, S. Treil, and A. Volberg, “The Tb-theorem on non-homogeneous spaces,” Acta Mathematica, vol. 190, no. 2, pp. 151–239, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus